# SDR FDEA201107012521

- Difficulty date: July 1, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shroud
- Part number: AAL728943
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - TAIL TANK TRANSFER FUEL LINE SHROUD FOUND CRACKED AT STATION Y=2005 DURING CHECK.  REPAIRED LINE, LEAK CHECK CARRIED OUT AS PER AMM 28-25-00-5 REV 70.0, NO LEAK FOUND. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
